MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N1333
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a non-dehp standard bore catheter extension set does not have a retractable collar.This was observed after connecting the extension set to a bd insyte autoguard 20g 1.88 (non-baxter).There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The user facility submitted medwatch (b)(4) for this event.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction b5: the connection was under ultrasound guidance.As a result of event, another extension set (unspecified) was obtained to secure the line during the procedure (omitted on initial).The device was discarded; therefore, a device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd 721 km 0 3 po box 1389
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16069044
Report Number1416980-2022-07144
Device Sequence Number20380093
Product Code FPA
UDI-Device Identifier00085412475394
UDI-Public(01)00085412475394
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N1333
Device Lot NumberUR22D19017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date02/01/2023
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD INSYTE AUTOGUARD 20G 1.88 (NON-BAXTER)
Patient SexUnknown